BibTeX record journals/siamam/TannenbaumSO97

download as .bib file

@article{DBLP:journals/siamam/TannenbaumSO97,
  author    = {Allen R. Tannenbaum and
               Guillermo Sapiro and
               Peter J. Olver},
  title     = {Invariant Geometric Evolutions of Surfaces and Volumetric Smoothing},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {176--194},
  year      = {1997},
  url       = {https://doi.org/10.1137/S0036139994266311},
  doi       = {10.1137/S0036139994266311},
  timestamp = {Fri, 06 Jul 2018 17:05:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/TannenbaumSO97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics